# SDR QXEA2024110800262

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 13,429 hours, 9,146 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT WING TO FUSELAGE FAIRING STRAP AS MARKED IN RH SIDE FR 57-58. PERFORMED CUTOUT REPAIR ON AFT WING TO FUSELAGE FAIRING STRAP AT FR57-58 REF SRM 53-04-02/REPAIR/02P.
